Solving nonlinear phi-strongly accretive operator equations by a one-step-two-mappings iterative scheme
Özet
A solution of nonlinear phi-strongly accretive operator equations is found in this paper by using a one-step-two-mappings iterative scheme in arbitrary real Banach spaces. We give an example to validate our main theorem. Our results are different from those of Khan et. al., [S. H. Khan, A. Rafiq, N. Hussain, Fixed Point Theory Appl., 2012 (2012), 10 pages] in view of different and independent iterative schemes in the sense that none reduces to the other but extend and improve the results of Ding [X. P. Ding, Computers Math. Appl., 33 (1997), 75-82] and many others. (C) 2015 All rights reserved.
Atıf için künye
Khan, S. H., Gunduz, B., & Akbulut, S. (2015). Solving nonlinear phi-strongly accretive operator equations by a one-step-two-mappings iterative scheme. Journal of Nonlinear Science and Applications, 8(5), 837–846.
BibTeX
@article{khan2015-73293,
author = {Khan, Safeer Hussain and Gunduz, Birol and Akbulut, Sezgin},
title = {Solving nonlinear phi-strongly accretive operator equations by a one-step-two-mappings iterative scheme},
journal = {Journal of Nonlinear Science and Applications},
year = {2015},
volume = {8},
number = {5},
pages = {837--846},
issn = {2008-1898},
url = {https://akademik.atauni.edu.tr/yayinlar/73293-solving-nonlinear-phi-strongly-accretive-operator-equations-by-a-one-step-two}
}